# SDR DALA2023073106176

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 9,548 hours, 1,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 FLOOR PROXIMITY EMERGENCY LIGHTS INOP AT SEATS 33JH AND 39JH.  FOUND CONNECTORS LOOSE ON BOTH EMERGENCY ESCAPE PATH LIGHTS. RESCUED BOTH CONNECTORS.
